MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-S CEMENTLESS, SAND BLASTED STD STEM SIZE 6; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-S CEMENTLESS, SAND BLASTED STD STEM SIZE 6; UNCEMENTED HIP STEM
Catalog Number 01.12.006
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019: lot 185936: 20 items manufactured and released on 11/08/2018.Expiration date: 10/29/2023.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Total hip prosthesis surgery, a post-op rx control showed a compound fracture at the femoral level.The surgeon cabled the fracture the same day of the primary, no implants have been revised.The surgery was completed successfully.

Brand Name
STEM: QUADRA-S CEMENTLESS, SAND BLASTED STD STEM SIZE 6
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8914344
Report Number3005180920-2019-00693
Device Sequence Number617759
Product Code JDI
UDI-Device Identifier07630030801877
UDI-Public07630030801877
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2023
Device Catalogue Number01.12.006
Device Lot Number185936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight70